# SDR AALA202307125591

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 60,078 hours, 36,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOW PRESSURE ON RIGHT HAND AFT DOOR EMERGENCY CYLINDER ACCUMULATOR. SERVICED EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-10-00.
